# SDR ABXR2020081000057

- Difficulty date: August 10, 2020
- Submitted: August 10, 2020
- Operation: General aviation
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N743AX
- Make and model: Boeing 767232
- Aircraft serial: 22218
- Aircraft time: 93,741 hours, 44,878 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146T30011
- Condition: Corroded
- Location: Bs 1087
- Part time: 93,741 hours, 44,878 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 32 LT,  BS 1087 WAS CORRODED ON UPPER SIDE.  REPLACED THE SECTION OF THE STRINGER IAW SRM 53-00-03, REPAIR 2, DETAIL IV, AND SRM 51-40-02.
